# SDR REXA02025

- Difficulty date: December 5, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED EICAS TOILET SMOKE INDICATION, THERE WAS A SLIGHT SMOKY HAZE IN THE VICINITY OF THE LAVATORY AS WELL AS A STRONG SMELL OF BURNED PLASTIC.  QRH FOLLOWED UNEVENTFUL UNSCHEDULED RETURN TO AIRPORT.  RAN CABIN PACK, INSPECTED AND OPERATIONALLY CHECKED LAV SMOKE DETECTOR.  OPS CHECK GOOD IAW MM.  NO EVIDENCE OF SMOKE.  PERFORMED TEST FLIGHT, ALSO NO EVIDENCE OF SMOKE.   AIRCRAFT OK FOR SERVICE.
